# SDR SCNA00316

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Part serial: 2560
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE AFT AIRSTAIRS EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW B727 MM 335081.  OPERATIONS CHECKED GOOD IAW B727 MM 335001.
